# SDR CALA2017122204571

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 60,807 hours, 20,625 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CORRODED AT BS 303.9 JUST ABOVE UPPER DOOR HINGE.   REPAIRED THE DOOR FRAME BETWEN STRINGERS 9L AND 10L IAW ECRA 5311-01889.
